# SDR AALA201804179030

- Difficulty date: April 16, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 62,150 hours, 23,494 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 15ABC INOPERATIVE.  MAINTENANCE PINNED THE CONNECTOR PLUG IAW AMM 33-51-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
